I would like to know what times of the day to take the medicine? I took one at 7:00 a.m. so when should I take the next one? Also, how long does it take for it to start working as still feel hungry? I went to the gym this morning like I do every morning, weigh 213 lbs and am hoping I don't feel so hungry soon, but how soon?
How To Take Belviq - What Times of the Day should I Take It?
Question posted by bellalove on 3 July 2013
Last updated on 4 October 2018 by debday
You need to follow the doctors instructions but the usual dosage for Belviq is 10 mg orally twice daily. Do not exceed recommended dose.
If your doctor has also said 10mg twice a day, and if you took one 10mg pill in the morning then you can take one at 7pm.
For more information on belviq see:
To read users comments and experience of belviq see:
When to take the pills, I'm not sure, I take one in the AM when I wake and one before dinner.
I was on Belviq a few years ago, lost in the beginning but I stopped taking it after a few months.
I just started again 15 days ago, lost 7.5 lbs. I am losing now because I am being conscious of what I am eating. String cheese, 35 cal per cup popcorn, WW meals, fruit. The main thing for me is writing everything down I eat. Who knows, it can be a mental thing, taking a pill, but what the heck it is making me a believer in myself that I can do It!
I have 30 pounds to lose that won't come off. I am new to B and wondering what tips you have to get over the fatigue? I have read all the side effects but would love to know your tips for success! Ty
I'd like to know this too! I'd also like to know if I can still take my ambien to sleep?
I started on Belviq Saturday May 6,2017 at 220 lbs. I am having crazy side effects ... headaches, horrible body aches, some cramping, fatigue, and nausea to name a few
I started to take B , Wnd I stoped my self cuz I was getting so tired and I gain 5 pounds wich I was not expecting that .. did anyone gain weight to? And I was sooo hungry I was esting every minute I am not sure if this was going too stop any time soon but i did not lime that, any recommendation i will take it
I have been taking Belviq for 6 days now. The only side affect that is truely bothersome is being severely tired. From the moment my alarm goes off till I climb back into bed. I have seen no weight loss yes, actually my sales have shown a .5 weight gain. My appetite is less and my activity has decreased due to being so tired.
I started B a week ago today. Had dizziness twice and it went away. But the sore/stiff muscles and tiredness... OMG! I feel like a slug!! Its all i can do to go up and down stairs that I normally run up! And i am falling asleep at 630 pm! Bellalove, i sure hope my body follows yours and these side effects will go away soon! I haven't weighed myself yet.
Are there any known cold/allergy meds that are safe to take? Thanks!!
I only take it once a day I must started my second month today. The last week though I was struggling bad wanting to eat at night. But good news is j lost exactually 20 lbs the first .month. Now let's see if the second month dies,as good if not that's when I give up and quit.
I am starting Belviq for the 1st time and all these posts have educated me. Dr. said there were no side effects. Hmmmmm Phentermine was a no-go after month 2. The dry mouth was the worst! I don't get tired easy (even if I take narcotics) so that doesn't scare me. It's the sore muscles and fatigue that has my attention. Thank you all for the posts. They truly do help. I'm hoping for some positive results.
Can I take both pills close together. I find that one does nothing, but once I take the second, I'm good for the rest of the day.
I have been taking Belviq for 2 weeks and I am still hungry. It makes me so lethargic that all i want to do is sleep. I am sadden by the fact that this very expensive medicine is not working. :(
I started Belviq on Jan. 26, 2015 @ 223lbs. Today is Feb. 04, 2015 and I'm down to 215 lbs. That 8lbs in less than two weeks! So far I like only side effect is that I feel so tired all day. I am struggling to stay up and my days are long. coffee or tea are not helping either. I'm hoping that goes away in another week of so.
I just started takin B today at 7 a.m. First I did a detox of only vegetables and fruit no dairy, no bread, no meat for three days. I believe when you detox your system you have a better chance of starting any weightloss program and your body responds to it far better. So far I dont think about food like I did before. It is now 12:30 and I normally am starving by noon. I have decided to eat something every two hours which revs up your metabolism. I'm also breaking up my exercise through out the day by just doing the stairs and some bodyweight exercises in the stairwell jamming out with my Pandora during my 15 min breaks. This is because I cant seem to motivate myself to do 60 min per day at once. With some music and 15 min bursts of exercise i'm sure to get atleast a 30 min workout in which is the least amount recommended LOL! I can feel the effects of the medicine slowing down so im thinking it might be a good time to take the next dose.
So I think when you feel it wearing off take your next dose. Im going to try and wait till 1p.m. so that my food cravings stay at bay until i'm ready to go to sleep at 8:30. Ok best success to everyone lets stay on here to keep one another in the know on Belviq.
Today is my first day taking Belviq. I took one around 8 a.m and was wondering the same thing. But what I have noticed since after only taking one tablet so far is that I was not hungry at all. Started getting hungry around 12:30. So far so good.
I have been taking belviq now for a week. I cannot tell any difference what so ever. I expected to fill full so I didn't eat as much but no that hasn't happened for me at all. I'm concerned at this point. Does anyone know if you can buy a higher dosage of belviq ??
- Belviq uses and safety info
- Belviq information for Healthcare Professionals (includes dosage details)
- Side effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.